Publication:
Nonlinear stability analyses of Turing patterns for a mussel-algae model

Suggested Citation

Richard A. Cangelosi, David J. Wollkind, Bonni J. Kealy-Dichone, Inthira Chaiya Nonlinear stability analyses of Turing patterns for a mussel-algae model. Journal of Mathematical Biology. Vol.70, No.6 (2015), 1249-1294. doi:10.1007/s00285-014-0794-7 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/35193

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections